# SDR HEEA0013826

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: 200063710000
- Condition: Failed
- Location: Strobe
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STROBE POWER SUPPLY BLOWS FUSE.
